Curvature blow-up in perturbations of minimal cones evolving by mean curvature flow
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 4, pp. 595-628.
@article{ASNSP_1994_4_21_4_595_0,
     author = {Vel\'azquez, J. J. L.},
     title = {Curvature blow-up in perturbations of minimal cones evolving by mean curvature flow},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {595--628},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {4},
     year = {1994},
     zbl = {0926.35023},
     mrnumber = {1318773},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_4_595_0/}
}
TY  - JOUR
AU  - Velázquez, J. J. L.
TI  - Curvature blow-up in perturbations of minimal cones evolving by mean curvature flow
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1994
DA  - 1994///
SP  - 595
EP  - 628
VL  - Ser. 4, 21
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1994_4_21_4_595_0/
UR  - https://zbmath.org/?q=an%3A0926.35023
UR  - https://www.ams.org/mathscinet-getitem?mr=1318773
LA  - en
ID  - ASNSP_1994_4_21_4_595_0
ER  - 
%0 Journal Article
%A Velázquez, J. J. L.
%T Curvature blow-up in perturbations of minimal cones evolving by mean curvature flow
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1994
%P 595-628
%V Ser. 4, 21
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1994_4_21_4_595_0
Velázquez, J. J. L. Curvature blow-up in perturbations of minimal cones evolving by mean curvature flow. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 4, pp. 595-628. http://www.numdam.org/item/ASNSP_1994_4_21_4_595_0/

[AlAG] S.J. Altschuler - S.B. Angenent - Y. Giga, Motion by Mean Curvature through singularities for surfaces of rotation. Preprint (1991).

[AG] S.J. Altschuler - M.A. Grayson, Shortening space curves and flow through singularities. IMA Preprint 823 (1991). | MR

[A1] S.B. Angenent, Parabolic equations for curves on surfaces. Part. I, Ann. Math. 132 (1990), 451-483. | MR | Zbl

[A2] S.B. Angenent, Parabolic equations for curves on surfaces. Part. II, Ann. Math. 133 (1991), 171-215. | MR | Zbl

[A3] S.B. Angenent, On the formation of singularities in the curve shortening flow. J. Differential Geom. 33 (1991), 601-633. | MR | Zbl

[A4] S.B. Angenent, Some recent results on Mean Curvature Flow. In: Recent Advances in PDE's. M.A. Herrero - E. Zuazua eds., Research in Applied Math., Masson & J. Wiley, 1994, 1-18. | MR | Zbl

[AV1] S.B. Angenent - J.J.L. Velázquez, Nonconvex collapse at rotationally symmetric hypersurfaces evolving by mean curvature flow. In preparation.

[AV2] S.B. Angenent - J.J.L. Velázquez, Asymptotic shape of cusp singularities in curve shortening. Duke Math. J., in press. | MR | Zbl

[BDGG] E. Bombieri - E. De Giorgi - E. Giusti, Minimal cones and the Bernstein problem. Inv. Math. 7 (1969), 243-268. | MR | Zbl

[B] K.A. Brakke, The motion of a surface by its mean curvature. Princeton University Press, Math. Notes, Princeton, New Jersey, 1978. | MR | Zbl

[B1] A. Bressan, On the asymptotic shape of blow-up. Indiana Univ. Math. J. 39 (1990), 947-960. | MR | Zbl

[B2] A. Bressan, Stable blow-up patterns. J. Differential Equations. 98 (1992), 57-75. | MR | Zbl

[BQ] C.J. Budd - Y.W. Qi, The existence of bounded solutions of a semilinear heat equation. J. Differential Equations 82 (1989), 207-218. | MR | Zbl

[CGG] Y.G. Chen - Y. Giga - S. Goto, Uniqueness and existence of viscosity solutions of generalized mean curvature flow. J. Differential Geom. 33 (1991), 749-786. | MR | Zbl

[DG] E. De Giorgi, Some conjectures on flow by mean curvature. Preprint.

[ESS] L.C. Evans - H.M. Soner - P.E. Souganidis, Phase Transitions and generalized mean curvature flow equations. To appear in Comm. Pure Appl. Math. | MR

[ES] L.C. Evans - J. Spruck, Motion of level sets by mean curvature I. J. Differential Geom. 33 (1991), 635-681. | MR | Zbl

[F] H. Federer, Geometric measure theory. Springer Verlag, New York, 1969. | MR | Zbl

[FK] S. Filippas - R.V. Kohn, Refined asymptotics for the blow-up of u t-Δu=up. Comm. Pure Appl. Math. 45 (1992), 821-869. | Zbl

[FL] S. Filippas - W. Liu, On the blow-up of a multidimensional semilinear heat equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 10 (1993), 313-344. | Numdam | MR | Zbl

[GH] M. Gage - R.S. Hamilton, The heat equation shrinking plane convex curves. J. Differential Geom. 23 (1986), 69-96. | MR | Zbl

[GP] V.A. Galaktionov - S.A. Posashkov, The equation ut=uxx +uB. Localization, asymptotic behaviour of unbounded solutions, Preprint N. 97, M. Keldish, Inst. Appl. Math. (1985), (in russian). | MR

[GaP] A. Galindo - P. Pascual, Quantum Mechanics. Vol. I (1990) and vol. II (1991), Springer Verlag. | Zbl

[G] E. Giusti, Minimal surfaces and functions of bounded variation. Birkhäuser, Boston, 1984. | MR | Zbl

[GK1] Y. Giga - R.V. Kohn, Asymptotically self-similar blow-up of semilinear heat equations. Comm. Pure Appl. Math. 38 (1985), 297-319. | MR | Zbl

[GK2] Y. Giga - R.V. Kohn, Characterizing blow-up using similarity variables. Indiana Univ. Math. J. 36 (1987), 1-40. | MR | Zbl

[GK3] Y. Giga - R.V. Kohn, Nondegeneracy of blow-up for semilinear heat equations. Comm. Pure Appl. Math. 42 (1987), 845-884. | MR | Zbl

[Gr] M. Grayson, The heat equation shrinks embedded plane curves to round points. J. Differential Geom. 26 (1987), 285-314. | MR | Zbl

[HV1] M.A. Herrero - J.J.L. Velázquez, Blow-up behaviour of one-dimensional semilinear parabolic equations. Ann. Inst. Henri Poincaré 10 (1993), 131-189. | Numdam | MR | Zbl

[HV2] M.A. Herrero - J.J.L. Velázquez, Flat blow-up in one-dimensional semilinear heat equations. Differential Integral Equations 5 (1992), 973-998. | MR | Zbl

[HV3] M.A. Herrero - J.J.L. Velázquez, Blow-up profiles in one-dimensional semilinear parabolic problems. Comm. Partial Differential Equations 17 (1992), 205-219. | MR | Zbl

[HV4] M.A. Herrero - J.J.L. Velázquez, Generic behaviour of one-dimensional blow-up patterns. Ann. Scuola Norm. Sup. Pisa, Cl. Sci. 19 (1992), 381-450. | Numdam | MR | Zbl

[HV5] M.A. Herrero - J.J.L. Velázquez, Generic behaviour near blow-up points for a N-dimensional semilinear heat equation. In preparation.

[HV6] M.A. Herrero - J.J.L. Velázquez, A blow-up result for semilinear heat equations in the supercritical case. To appear.

[HV7] M.A. Herrero - J.J.L. Velázquez, Explosion de solutions d'equations paraboliques semilinéaires supercritiques. C.R. Acad. Sci. Paris 319 (1994), 141-145. | MR | Zbl

[H] G. Huisken, Asymptotic behaviour for singularities of the mean curvature flow. J. Differential Geom. 31 (1991), 285-299. | MR | Zbl

[LSU] O.A. Ladyshenskaya - N.N. Solonnikov - V.A. Uralceva, Linear and quasilinear equations of parabolic type, Translations of Mathematical monographs, A.M.S. vol. 23, 1988. | Zbl

[L] L.A. Lepin, Countable spectrum at eigenfunctions of a nonlinear heat conduction equation with distributed parameters. Differentsial'nye Uravneiya 24, 7 (1988), 1226-1234. | MR | Zbl

[RS] M. Reed - B. Simon, Functional analysis, vol. II, Academic Press (1980). | MR

[S] J. Simons, Minimal varieties in riemannian manifolds. Ann. of Math. 88 (1968), 62-106. | MR | Zbl

[So] H.M. Soner, Motion of a set by the curvature of its boundary. J. Differential Equations 101 (1993), 313-372. | MR | Zbl

[T] W.C. Troy, The existence of bounded solutions of a semilinear heat equation. SIAM J. Math. Anal. vol. 18, 2 (1987), 332-336. | MR | Zbl

[V1] J.J.L. Velázquez, Classification of singularities for blowing up solutions in higher dimensions. Trans. Amer. Math. Soc. 338 (1993), 441-464. | MR | Zbl

[V2] J.J.L. Velázquez, Higher dimensional blow-up for semilinear parabolic equations. Comm. Partial Differential Equations 17 (1992), 1567-1596. | MR | Zbl

[V3] J.J.L. Velázquez, Estimates on the (N-1)-dimensional Hausdorff measure of the blow-up set for a semilinear heat equation. Indiana Univ. Math. J. 42 (1993), 446-476. | MR | Zbl

[V4] J.J.L. Velázquez, Blow-up for semilinear parabolic equations. In Recent Advances in PDE's, M.A. Herrero - E. Zuazua eds., Research in Applied Math., Masson & J. Wiley, 1994, 131-145. | MR | Zbl